The Auslander-Gorenstein property for Z-algebras

I. G. Gordon, J. T. Stafford

Research output: Contribution to journalArticlepeer-review


We provide a framework for part of the homological theory of -algebras and their generalisations, directed towards analogues of the Auslander–Gorenstein condition and the associated double Ext spectral sequence that are useful for enveloping algebras of Lie algebras and related rings. As an application, we prove the equidimensionality of the characteristic variety of an irreducible representation of the -algebra, and for related representations over quantum symplectic resolutions. In the special case of Cherednik algebras of type A, this answers a question raised by the authors.
Original languageEnglish
Pages (from-to)102-130
Number of pages29
JournalJournal of Algebra
Early online date31 Oct 2013
Publication statusPublished - Feb 2014


Dive into the research topics of 'The Auslander-Gorenstein property for Z-algebras'. Together they form a unique fingerprint.

Cite this